Phen causing IMPOTENCE??
Results 1 to 4 of 4
  1. #4
    Platinum Phenster craftymomma's Avatar
    Join Date
    Jan 2008
    Location
    Arkansas
    Posts
    1,037
    Photos
    View albums

    Default

    Well, with most of us women it turns us into nymphomaniacs....I guess it has the opposite effect for you guys....




  2. Advertising
    advertising
     

  3. #3
    Bronze Phenster
    Join Date
    May 2008
    Posts
    14
    Photos
    View albums

    Default

    Thats weird. I just know this **** because between a hard case and a stone. I want both but apparently i cant have them both. Thanks for the response.

  4. #2
    Banned
    Join Date
    Jul 2008
    Posts
    9
    Photos
    View albums

    Default

    I had the same problem when I started using phen.
    After my dr. prescription ran out I ordered from a ******************, and
    I found that the phen worked well and the "finishing way to fast" thing just went away.

    *edited by mod*
    Last edited by [-Susanne-]; July 7th, 2008 at 09:41 AM.

  5. #1
    Bronze Phenster
    Join Date
    May 2008
    Posts
    14
    Photos
    View albums

    Question Phen causing IMPOTENCE??

    To get straight to the point. I am a 24yo Male who as far as now hadn't had any problems nor complaints about my sexual life. I had been sexualy inactive since I started Phen, I have been on it now for a little over 2 months.

    I started taking the 15mg, then the 30mg, now i started about a week ago the 37.5mg ADIPEX.

    Since i became sexualy active 2 weeks ago, i've had a little problem of not lasting to long. Its like if i would be way to sensitive and just finish way to fast.

    Now this is a great, huge problem for me because i have 2 choices. Either stop taking it which yet i havent reached my goal or keep taking it and definetly create a problem with the persom im in, not to mention im not to happy about it, not even in the mood to keep failing.

    This is for the man out there taking this, has this happened to you? Is there a way to help this situation without havnig to stop taking Phen?

    Anything at this point would be helpfull not to mention greatly appreciated. Thanks

Similar Threads

  1. Phen not causing my headaches?
    By KPenn in forum My Experience with Phentermine
    Replies: 8
    Last Post: April 3rd, 2008, 02:18 PM
  2. The Phen Causing This Or The CLA
    By femmetech29 in forum My Experience with Phentermine
    Replies: 2
    Last Post: September 4th, 2006, 01:45 PM
  3. Causing Smiles
    By songwritergirl in forum My Experience with Phentermine (Year 2005)
    Replies: 37
    Last Post: April 9th, 2005, 03:25 PM
  4. Phen 37.5- - - Causing Insomnia!
    By VanessaSue in forum My Experience with Phentermine (Year 2003)
    Replies: 4
    Last Post: August 5th, 2003, 11:36 AM
  5. HELP - Phen Causing Reflux???
    By Troy's Mommy in forum My Experience with Phentermine (Year 2002)
    Replies: 2
    Last Post: April 29th, 2002, 01:56 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •